# SDR ASMF201403010

- Difficulty date: February 28, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N126AM
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 38,472 hours, 18,167 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Lubrication Unit
- Part number: 41F1005
- Part serial: YT009022U
- Condition: Damaged
- Location: Lt Engine
- Part time: 23,978 hours, 12,393 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING CRUISE, THE LT ENG VIBRATION REACHED 2.1 & THE RT ENG VIBRATION REACHED 0.16. ACFT WAS SENT TO THE HANGAR & MX REPLACED THE LT LUBRICATION UNIT, THE ENG FIRE DETECTOR HARNESS IAW AMM 79-21-01, AMM 26-11-02 & CONDITIONAL INSPECTION TO ACFT IAW AMM 05-51-67 FIGURE 201.  CHECK NR 6 & VIBRATION TEST NR 7 WAS PERFORMED IAW MM 72-00-00, BEING WITHIN LIMITS.
